BibTeX
@ARTICLE{iumj6302,
author = "R. Douglas and Yi Wang",
title = "Geometric Arveson-Douglas Conjecture and Holomorphic Extension",
journal = "Indiana Univ. Math. J.",
fjournal = "Indiana University Mathematics Journal",
volume = 66,
year = 2017,
issue = 5,
pages = "1499--1535",
issn = "0022-2518",
coden = "IUMJAB",
mrclass = "",
}
amsrefs
\bib{iumj6302}{article}{
author = {Douglas, R.},
author = {Wang, Yi},
title = {Geometric Arveson-Douglas Conjecture and Holomorphic Extension},
journal = {Indiana Univ. Math. J.},
volume = {66},
year = {2017},
number = {5},
pages = {1499 \ndash 1535},
}